# SDR FDEA201811033103

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 90,869 hours, 37,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA6062504
- Part serial: FX0023
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FORWARD PASSENGER / CREW DOOR HAS DENTS IN SKIN ACROSS 4 FRAME BAYS, COMPLIED WITH EA 8-5210-T0340776 AND IAW SRM 52-10-00 FIG 12B. SECTIONAL SKIN REPLACEMENT REPAIR. MAJOR REPAIR.
